| Model Number |
VICM5 13.7 -11.50 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/25/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced a pigment dispersion and iris atrophy.Treatment was performed.The lens remains implanted.Cause is reported as a patient related factor.No further information has been provided.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6-clinical code.4581: pigment dispersion, iris atrophy.Iris pigment dispersion is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).